# SDR DALA2023092507852

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 26,817 hours, 10,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5364026) EXTERIOR ESCAPE SLIDE LIGHT AT L2 DOOR INOP. REMOVED AND RPELACED BATTERY PACK M1673 PER B737 AMM 33-51-06. OPS CHECKS GOOD.
